# SDR UALA2009122103930

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 42,191 hours, 5,464 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Loose
- Location: Anti Ice Valve
- Component: Valve
- Component part number: S218W1015
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R WING ANTI-ICE FAULT, FLT DIVERTED.  REPLACED ENG ANTI ICE VALVE AND CONTROLLER (P/N 810503-7 (S/N 162). NO HELP, FOUND LOOSE LINE. SECURED LOOSE MUSCLE LINE.  SYS OPS TEST GOOD.  ACFT GOOD FOR SVC.
